Optimization under Nonnegativity Constraints.

L.P. Mavrides

Numerische Mathematik (1977)

  • Volume: 28, page 287-294
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Mavrides, L.P.. "Optimization under Nonnegativity Constraints.." Numerische Mathematik 28 (1977): 287-294. <http://eudml.org/doc/132488>.

author = {Mavrides, L.P.},
journal = {Numerische Mathematik},
pages = {287-294},
title = {Optimization under Nonnegativity Constraints.},
url = {http://eudml.org/doc/132488},
volume = {28},
year = {1977},

AU - Mavrides, L.P.
TI - Optimization under Nonnegativity Constraints.
JO - Numerische Mathematik
PY - 1977
VL - 28
SP - 287
EP - 294
UR - http://eudml.org/doc/132488
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.